# SDR GTIA20130817928

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 12,117 hours, 5,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Cracked
- Location: Escape Slide
- Component: Slide
- Component part number: D3186511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OFFWING SLIDE PANEL HAS CRACK IN AREA 15.2500" LONG.  R & R LT OFF WING ESCAPE SLIDE ASSY IAW AMM.
